# SDR 07FDEA02144

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: A57843700
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, KRUEGER FLAP, PREVIOUS PATCH REPAIR FOUND LOCATED ON KRUEGER FLAP BETWEEN RIB 2A AND RIB3, WS 67.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR CONFORMS TO EXISTING FEDEX EA 6-5750-81817.
